# SDR CALA2017100603508

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 107,812 hours, 12,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 60CB SEAT EMERGENCY LIGHT INOPERATIVE.  REPLACED THE EMERGENCY LIGHT.  OPS CHECKED GOOD.
